Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On analytic structure of solutions
to higher order abstract Cauchy problems


Authors: Yulia Mishura and Yuri Tomilov
Journal: Proc. Amer. Math. Soc. 126 (1998), 1363-1370
MSC (1991): Primary 34G10, 47D09, 47A50
DOI: https://doi.org/10.1090/S0002-9939-98-04068-4
MathSciNet review: 1443162
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the existence of entire solutions to some abstract higher order Cauchy problem for a dense subset of initial values.


References [Enhancements On Off] (What's this?)

  • 1. R. Beals, Semigroups and abstract Gevrey spaces, J. Funct. Anal. 10, (1972), 300-308. MR 50:14355
  • 2. I. Cioranescu, U. Neumann, Stielties vectors of cosine functions generators, Studia Math.87, (1987), 1-7. MR 89d:47087
  • 3. H. O. Fattorini, Ordinary differential equations in linear topological spaces I, J. of Diff. Eq. 5, (1969), 72-105. MR 43:3593
  • 4. H. O. Fattorini, The abstract Goursat problem, Pacific. J. Math. 37, (1971), 51-83. MR 46:9793
  • 5. Yu. I. Lyubich, The classical and local Laplace transform in the abstract Cauchy problem, Russian Math. Surveys 21, (1966), no. 3, 1-52. MR 33:7889
  • 6. S. Nelson, R. Triggiani, Analytic properties of cosine operators, Proc. Amer. Math. Soc. 74, (1979), 101-104. MR 80h:47051
  • 7. J. Spellmann, Concerning the infinite differentiability of semigroup motions, Pacific. J. Math. 30 (1969), 519-523. MR 40:3360
  • 8. W. Roth, Goursat problem for $u_{rs}= Lu$, Indiana Univ. Math. J. 22, (1973), 779-788. MR 46:9568

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34G10, 47D09, 47A50

Retrieve articles in all journals with MSC (1991): 34G10, 47D09, 47A50


Additional Information

Yulia Mishura
Affiliation: Department of Mathematics, Kiev University, 64 Vladimirskaya str., Kiev 252601, Ukraine
Email: mishura@math.carrier.kiev.ua

Yuri Tomilov
Affiliation: Department of Mathematics, Kiev University, 64 Vladimirskaya str., Kiev 252601, Ukraine
Email: tomilov@math.carrier.kiev.ua

DOI: https://doi.org/10.1090/S0002-9939-98-04068-4
Keywords: Abstract Cauchy problem, entire solution
Received by editor(s): November 13, 1995
Received by editor(s) in revised form: October 14, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society